Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: DANNIK LLC SUPERBAG; LAPAROSCOPE, GENERAL PLASTIC SURGERY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
DANNIK LLC SUPERBAG; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number
PNI0750
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Device malfunction.No description of issue relayed to reporter.Device is available for return.
New Search
Submit an Adverse Event Report
Brand Name
SUPERBAG
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer
(Section D)
DANNIK LLC
3201 east colonial drive
suite m3
orlando FL 32803
MDR Report Key
23402129
Report Number
23402129
Device Sequence Number
15973517
Product Code
GCJ
UDI-Device Identifier
00850013527625
UDI-Public
(01)00850013527625
Combination Product (Y/N)
N
Initial Reporter State
TN
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/03/2025
Report Date
(Section F)
10/03/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
PNI0750
Device Lot Number
CEIPNI075001
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/28/2025
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Age
72 YR
Patient Sex
Female
Patient Weight
78 KG
Date Report Sent to FDA
10/03/2025